Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Completeness and basis properties of complex exponentials


Authors: Raymond M. Redheffer and Robert M. Young
Journal: Trans. Amer. Math. Soc. 277 (1983), 93-111
MSC: Primary 42C30
MathSciNet review: 690042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with what might be termed the "fine structure" of the completeness and basis properties of complex exponentials. We give new criteria for two sequences to have the same excess in the sense of Paley and Wiener, a result that illuminates and supplements a well-known completeness criterion of Levinson, and new examples and counterexamples pertaining to Riesz bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C30

Retrieve articles in all journals with MSC: 42C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690042-8
PII: S 0002-9947(1983)0690042-8
Keywords: Complete system, excess, exact system, biorthogonal, Riesz basis
Article copyright: © Copyright 1983 American Mathematical Society